# SDR QMLA2017071417068

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N135HN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0839
- Aircraft time: 4,820 hours, 14,206 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Warning Light
- Condition: Illuminated
- Location: Transmission
- Part time: 8,241 hours, 2,210 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, EXPERIENCED A MASTER CAUTION ILLUMINATION WITH A CORRESPONDING TRANSMISSION CHIP IN THE MISCELLANEOUS SECTION OF THE CAD. AFTER 3X ACTIVATION OF THE CHIP BURN SWITCH IAW THE CHIP PULSE PROVISIONS OF THE FMS, THE TRANSMISSION CHIP CAUTION LIGHT REMAINED ILLUMINATED. COMPLIED WITH THE APPLICABLE EMERGENCY PROCEDURE LOCATED IN THE BASIC HELICOPTER FLIGHT MANUAL AND LANDED AS SOON AS PRACTICABLE.  THE CHIP DETECTOR WAS INSPECTED AND CLEANED. THE AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER TRANSMISSION CHIP ILLUMINATIONS.  MAINTENANCE INSPECTED CHIPS IAW WITH AMM.  DURING INSPECTION IT WAS DETERMINED THAT THE MAGNETIC DEPOSITS ON THE CHIP DETECTOR WERE CATEGORY A AND WITH NO OTHER CHIP EVENTS WITHIN THE LAST 100 FH THE CHIP DETECTOR WAS CLEANED AND THE AIRCRAFT WAS RETURNED TO SERVICE PER THE AMM.
